# SDR DALA2016090506382

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB RBL 44-58, STA 218-237 IS CORRODED AT MARKED LOCATIONS.  CLEAN AND RE-EVALUATE.  CUSP WEB, RBL 44-58, STAS 218-237 WAS BLENDED AND FOUND TO BE OUT OF LIMITS.  REPLACED CUSP WEB IAW SRM 51-41-02, PG 3, PAR F, TAG 12663.
